# SDR CA040811004

- Difficulty date: July 21, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,307 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007720
- Condition: Cracked
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) FUEL LEAK DISCOVERED AT LT INJECTOR ON START UP.  START ABORTED.  UPON INSPECTION, FUEL SUPPLY LINE WAS FOUND CRACKED AT FLARE.  LINE REPLACED, A/C RETURNED TO SERVICE.  A NUMBER OF THIS PARTICULAR P/N LINES HAVE FAILED IN THE PAST.  RECOMMEND USING ADDITIONAL CLAMPING OR DIFFERENT LINE ALTOGETHER.
